Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Lightheaded and headache after doing gym. What happened?

Hello, My husband is 52 and was at the gym doing a very difficult class. He started this class about one month ago. He didn t eat before class and when he was there he was doing pull ups. He felt a strange feeling in his head. He walked around and felt very light headed. He then got a severe headache which lasted more than 24 hours. He still hasn t felt back to normal. What happened?
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
HI Dear thanks for your question,your husband 52 year old went to gym for a difficult class without eating any thing ,Dear the cause of headache could be hypoglycemia (decrease in blood glucose level)
which he developed during the heavy exercises along with the exhaustion he developed.Tell him to eat something before going to gym,and heavy exercises are not recommended for him at age of 52.He should go for light exercises.
Answered: Wed, 22 Apr 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor